# SDR HNAA2012080200890

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 43,238 hours, 51,115 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR DETECTED DURING TAXI.  CHECKED ENGINE, APU AND ACM OIL LEVELS AND CHECKED FOR LEAKS.  NONE DETECTED.  GROUND RAN ACFT USING ENGINE AND APU BLEEDS.  NO ODOR NOTED AT THIS TIME. OK FOR SERVICE.
